# SDR EE4Y2023012317006

- Difficulty date: January 23, 2023
- Submitted: January 23, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N967UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000078
- Aircraft time: 27,198 hours, 22,668 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frms 91-92 S6-7l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURAL INSPECTION, IT WAS FOUND AN INTERNAL REPAIR ANGLE WITHOUT RECORDS LOCATED BETWEEN FR 91 AND FR 92 AND BETWEEN STRINGERS 6L AND 7L.WAS REPAIRED FOLLOWING EMBRAER REPAIR INSTRUCTIONS UNDER ETD2022-190-036011 REV 00 AND COOPESA EO# COO-EO-2022-16751-R00 AND APPROVED ON ANAC F-200 FORM PROVIDED BY EMB.
